Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1968, Volume 8, Number 6, Pages 1359–1368 (Mi zvmmf7212)  

Scientific communications

Integral characteristics of systems with narrow distribution

A. Ya. Perel'man

Leningrad

Full text: PDF file (1036 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1968, 8:6, 237–249

Bibliographic databases:

UDC: 517.948
Received: 24.02.1967
Revised: 15.05.1967

Citation: A. Ya. Perel'man, “Integral characteristics of systems with narrow distribution”, Zh. Vychisl. Mat. Mat. Fiz., 8:6 (1968), 1359–1368; U.S.S.R. Comput. Math. Math. Phys., 8:6 (1968), 237–249

Citation in format AMSBIB
\Bibitem{Per68}
\by A.~Ya.~Perel'man
\paper Integral characteristics of systems with narrow distribution
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1968
\vol 8
\issue 6
\pages 1359--1368
\mathnet{http://mi.mathnet.ru/zvmmf7212}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0241058}
\zmath{https://zbmath.org/?q=an:0181.39402}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1968
\vol 8
\issue 6
\pages 237--249
\crossref{https://doi.org/10.1016/0041-5553(68)90109-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7212
  • http://mi.mathnet.ru/eng/zvmmf/v8/i6/p1359

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:90
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021